# SDR 04FDEA03492

- Difficulty date: December 28, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - NR 2 TANK NR 531 AT CUTOUT RUB STRIP FOUND CORRODED.  REMOVED DAMAGED RUB-STRIP AS PER SRM 51-31-01 VOL II AND INSTALLED NEW   RUB-STRIP AS PER SRM 51-42-04 VOL II AND SRM 51-35-01 VOL II AT LT WING NR 2 TANK 531AT CUT-OUT.
